# SDR CA011218003

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 485121
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN ALTERNATE GEAR EXTENSION TEST WAS CARRIED OUT AFTER MLG REINSTALLATION. THE NR 1 MLG FAILED TO EXTEND, GEAR DOORS REMAINED CLOSED. INVESTIGATION REVEALED THE LEVER THE ALTERNATE EXTENSION CAM MECHANISM HAD FAILED.  OPERATOR HAS INSPECTED TWO INSPECTED TWO OTHER AIRCRAFT WITH NO FAULT FOUND.
